What are the long term effects of taking DIPHENHYDRAMINE (or Unisom sleepgels) every day over several years?
6 Oct 2009
There aren't any serious side effects from taking diphenhydramine once daily for a long time. Why are you taking it? If for allergy it is probably ok however if you are taking it for a sleep problem there are more effective short term products available. Speak to your doctor if you are concerned.
http://www.drugs.com/sfx/diphenhydramine-side-effects.html for a comprehensive list of side-effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
when taking sleeping pills such as Unisom?
2 answers • 11 Apr 2011
unisom vs unisom sleepmelts
1 answer • 5 Feb 2012
I have recently been able to convince my MD to give me these and they are the only tablets that have given me instant relief for 20 years. I have had ...
1 answer • 23 Apr 2012
I started taking a couple different diphenhydramines and they just left me drowsy, and nauseous after i woke up. So i stopped taking them. Even after ...
2 answers • 13 Apr 2013
I have been using Diphenhydramine for 20 years or so. I have been increasing my dosage sometimes up?
... to 100mg lately to get allergy relief or to get me to sleep. Now I am experiencing night sweats, confusion, blurred vision, lethargy, and slight ...
0 answers • 2 May 2013